# SDR IPXA09M57369

- Difficulty date: August 26, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 54,802 hours, 10,302 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055508
- Part serial: 48605
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQUENCE 253-W4-01 RT WING I/B FLAP UPPER SKIN APPROX BETWEEN STA XIFH153-177 EXISTING REPAIR DOUBLER NOT CORRELATED WITH MD-11 SRM 57-00-01 FIG 201, WRONG LOCATION.  REMOVED DOUBLER AND FILLER, FABRICATED AND INSTALLED REPAIR DOUBLER IAW UPS EO MD11-5750-34934-A AND SAA EA 011-5710-A2018.
